# SDR AALA200800032

- Difficulty date: January 5, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Aircraft time: 69,411 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLASHLIGHT AT FIRST CLASS FLIGHT ATTENDANT STATION INOPERATIVE.  REPLACED FLASHLIGHT AT FIRST CLASS FLIGHT ATTENDANT STATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
